| Catalog Number |
02.12.0410FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
| Date of Event |
11/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-dec-2023 lot 2237857: (b)(4) items manufactured and released on 02-nov-2022.Expiration date: 2027-10-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 7 months after primary, the patient came in reporting pain due to a ruptured extensor mechanism, which occurred during physical therapy.The surgeon repaired the ruptured extensor mechanism and revised the 10mm insert with a 14mm insert.The surgery was completed successfully.